The Annals of Probability

Acknowledgment of Priority: "Distribution of Symmetric Stable Laws of Index $2^{-n}$" AND "Stable Laws of Index $2^{-n}$"

S. S. Mitra

Full-text: Open access

Article information

Source
Ann. Probab., Volume 11, Number 2 (1983), 456.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993612

Digital Object Identifier
doi:10.1214/aop/1176993612

Mathematical Reviews number (MathSciNet)
MR690145

JSTOR
links.jstor.org

Citation

Mitra, S. S. Acknowledgment of Priority: "Distribution of Symmetric Stable Laws of Index $2^{-n}$" AND "Stable Laws of Index $2^{-n}$". Ann. Probab. 11 (1983), no. 2, 456. doi:10.1214/aop/1176993612. https://projecteuclid.org/euclid.aop/1176993612


Export citation

See also

  • Article Acknowledging Priority: S. S. Mitra. Distribution of Symmetric Stable Laws of Index $2^{-n}$. Ann. Probab., Vol. 9, Iss. 4 (1981), 710--711.
  • Article Acknowledging Priority: S. S. Mitra. Stable Laws of Index $2^{-n}$. Ann. Probab., Vol. 10, Iss. 3 (1982), 857--859.
  • Article Acknowledged as Prior: George W. Brown, John W. Tukey. Some Distributions of Sample Means. Ann. Math. Statist., Volume 17, Number 1 (1946), 1--12.